Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Child with fever, throat infection, vomiting, skin rashes, possible viral infection? - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Child Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
User :   My son is having high fever. Found rashes on the body.Rashes seems to be itching.Checked blood, and found crp level to be 6.8 ,pcv 36.1,mcv 83.0
Doctor :   Hi
User :   Hello doctor
Doctor :   please give me a couple of mins to answer your query
User :   Sure
Doctor :   ok
Doctor :   may i know your son's age
User :   8 yrs
Doctor :   ok , may i know the hemoglobin level
User :   11.4
Doctor :   ok
Doctor :   does he have fever?
User :   he is having conti..vomiting.Thraot infection.Yes fever too.
Doctor :   ok , what are the present medicines he is on?
User :   dolopar-250 and allercet
Doctor :   ok
Doctor :   this is a viral infection
Doctor :   due to which he has developed rashes
User : it related to small pox
Doctor :   and sore throat also
Doctor :   no , not small pox
Doctor :   can you describe if he has any pimple like lesions in the body?
User :   found rashes increasing al over the body
User :   yes red pimples..........
Doctor :   ok , are they rashes or look like blisters?
Doctor :   ok
User :   blisters small size........
Doctor :   ok , they may be chicken pox , or measles
Doctor :   both being viral
Doctor :   he needs to take rest
Doctor :   continue the same medicines
User :   k
Doctor :   and keep giving him as much as fluids as possible
User :   he feels itching and vomiting.....
Doctor :   since he must not get dehydrated
User :   not able to intake anything
Doctor :   vomiting will be there as he is having an infection
User :   k
Doctor :   did you take him to pediatrician after this rashes developed?
Doctor :   allercet will prevent his itching , so continue it
User :   yes yesterday we took him......he only prescribed the above medicine.
Doctor :   ok , viral infections have to be treated for symptoms only
Doctor :   we generally do not give antibiotics
Doctor :   for vomiting , you may need to give antiemetic syrup
User :   ok...........he says while vomiting stomach pains.
Doctor :   but that needs a prescription from doctor
Doctor :   ok , yes , stomach pain will be there
Doctor :   but it will come down in few days
Doctor :   please give him small frequent meals
Doctor :   with soups , juices , water, fruits, etc
User :   ok can we give this antiemetic syrup in empty stomach?
Doctor :   no , give him soup
Doctor :   and then you give him the syrup
User :   becuase what ever he intake he is getting vomited.
Doctor :   ok , then you can give him the syrup , if he is not tolerating any food
Doctor :   his vomitting will come down and you can feed him slowly
User :   ok... what abt thorat infection.
Doctor :   i feel he will get beter in two days
Doctor :   ask your child to do warm saline water gargles
Doctor :   for 3 to 4 times a day
User :   thanks he should be. he is not able to sleep or eat
Doctor :   this will relieve his throat pain and also the congestion
User :   is there any specification or amount.
Doctor :   he will be fine, getting better with time , just make sure his fever is under control
Doctor :   add a pinch of salt in luke warm water and ask himt o gargle , let the water be not too hot or cold
User :   shall i conti dolopar-250
User :   for fever
Doctor :   yes , you continue DOLO
Doctor :   if fever is not there, you can stop DOLO and give it if it begins again
User :   what abt the amount i have to give for vomiting
User :   syrup?
Doctor :   you mean anti emetic cyrup?
Doctor :   syrup
User :   yes
Doctor :   i may not be able to guide you on this , as it is a prescription medicine
Doctor :   please consult the doctor for the dose with prescriptions
Doctor :   im sorry for this
User :   ok. thank you.
Doctor :   I feel it is better to wait
Doctor :   than to put him on any medicine
User :   fine.this medicine wont give any side effects right
Doctor :   as his symptoms will come down
Doctor :   which one?
User :   anti emetic?
Doctor :   no, they wont give side effects , but the doctor has to write in a presription and give you
Doctor :   then only you can buy and give your child
User :   he is having fever for past 5 days.from yesterday he got the rashes accompained with vomiting
Doctor :   contact the same doctor and inform that vomiting is severe
User :   sure........
Doctor :   yes , the rashes will develop after fever and they will subside in few days
User :   ok.
Doctor :   the rashes will increase and then gradually start fading off
User :   thanks a lot for your timely help.
Doctor :   pleasure here
Doctor :   did i answer your questions?
User :   yes.
Doctor :   are there any other questions i could help you with ?
User :   i am happy with the response
Doctor :   thank you
User :   no.
User :   thank you
Doctor :   pleasure helping you , thanks for consulting me
Doctor :   wishing your dear son a speedy recovery
User :   thank you
Doctor :   you could chat with us again 24/7 for further suggestions
User :   it gives me mental supprt
User :   sure
Doctor :   Take care.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor